# SDR N6WA20140603003

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,994 hours, 20,161 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RUDDER LIMITER CAUTION MSG.  PERFORMED FIM TASK 27-61-05.  NO MSG NOTED AT THIS TIME, OPERATIONS CHECKED GOOD.
